# SDR IPXA2021012865027

- Difficulty date: January 11, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hinge
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 RT WING OUTBOARD FLAP INBOARD HINGE LOWER LUG BORE CORRODED.  REPAIRED CORRODED RT OUTBOARD FLAP INBOARD HINGE LUG BORE, IAW VT-SAA EA 011-5740-01-A8834 REV I/R AND UPS EO MD11-5740-79170-A. (MINOR)
